# SDR CALA2020011300137

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A240142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0650 CENTER WING BOX STA 540 CABIN STIFFENER AT RBL 6.01 CRACKED. REF BY PEMCO NRS 2664N525. REMOVED AND REPLACED FITTING CENTER WING BOX STA 540 AT RBL 6.01 IAW B737-700 SRM 51-40-02. WORK PERFORMED.
